# SDR FDEA200906212194

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 113N175267
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, OTBD TRACK FAIRING 572HB FWD FRAME FOUND CRACKED AS MARKED. LT, INBD FLAP, OTBD TRACK FAIRING 572HB CRACKED FWD FRAME REPAIRED IAW EA F-  5720--126231 TITLED: WING SECONDARY STRUCTURE - INBD FLAP FAIRING REPAIR.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
